# SDR AALA202105109011

- Difficulty date: April 7, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 26,336 hours, 2,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 256003
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L4 EMERGENCY LIGHTS INOPERATIVE. REPLACED L4 DOOR BATTERY M33405 IAW B777-300 AMM 33-51-06, OPS CHECK GOOD.
